# SDR DL72S953957

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N529DA
- Make and model: Boeing 727232
- Aircraft serial: 21703
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV2 CHECK, CORROSION ON FLOOR BEAM CORRODED AT STA 400 BETWEEN BL ZERO AND RBL 44.  REPAIR:  REPAIRED PER MM 53-20-11, FIG 804 A.
